MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-62
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not accessible for testing due to the customer not requesting repair service.Additional information has been requested, and we will report accordingly if it becomes available.Not returned to manufacturer.
 
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) unexpectedly shutdown.No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
Testing of actual/suspected device (10/3233): a getinge field service engineer (fse) was dispatched to investigate.The fse evaluated the iabp unit and noted that the reported issue per the log files was very intermittent and was not able to duplicate the issue.Due to the intermittent issue, the fse replaced the vent valve then completed all safety, functionality, and calibration checks and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.A supplemental report will be submitted upon completion of our investigation.The first name of the initial reporter in block e1 has been abbreviated due to field character limit; the full name should read (b)(6).
 
Event or Problem Description
N/a.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, g7, h2, h6(investigation type, investigation findings & investigation conclusions), h10, h11.Corrected fields: g1(contact person), h4.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12032271
Report Number2249723-2021-01308
Device Sequence Number1631772
Product Code DSP
UDI-Device Identifier10607567108292
UDI-Public10607567108292
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-62
Device Catalogue Number0998-00-3023-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer10/19/2021
03/10/2023
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date11/03/2021
03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexPrefer Not To Disclose